# SDR COMA0760575

- Difficulty date: September 16, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 31,839 hours, 29,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5546 - DURING CLIMB COCKPIT SHUT OFF WITH ONLY A LEFT PACK STATUS MESSAGE, LEFT PACK WAS RESET AND CONTINUED TO FUNCTION NORMAL.  LATER AT FLIGHT LEVEL 250 FT LEFT PACK SHUT OFF TO LEFT PACK HIGH TEMP.  DESCENDED TO 10,000 LEFT PACK WAS RESET AND CONTINUED TO FUNCTION NORMALLY.  PERFORMED OPS CHECK OF LEFT PACK, SYS CONTROLLABLE IN AUTO AND MANUAL MODE.
